Buy it Again
Signature Care Severe Sinus Congestion & Pain Relief Maximum Strength Caplet - 20 Count

Signature Care Severe Sinus Congestion & Pain Relief Maximum Strength Caplet - 20 Count

Severe Sinus Congestion & Pain, Maximum Strength, Film Coated Orange Caplets

Other Information: Tamper Evident: Do not use if outer package is opened or blister is torn or broken. Store at 77 degrees F (25 degrees C); excursions permitted between 59-86 degrees F (15-30 degrees C). See end flap for expiration date and lot number Misc: Acetaminophen. Guaifenesin. Phenylephrine HCl. Pain Reliever. Expectorant. Nasal decongestant. Compare to the active ingredients in Maximum Strength Mucinex Sinus-Max Severe Congestion & Pain (This product is not manufactured or distributed by Reckitt Benckiser LLC, distributors of Maximum Strength Mucinex Sinus-Max Severe Congestion & Pain). Relieves Headache. Thins and Loosens Mucus. Relieves Sinus Congestion. Our Promise: Quality & satisfaction 100% guaranteed or your money back. Scan for more information. www.betterlivingbrandsLLC.com.
Active Ingredients: (In Each Caplet): Acetaminophen (325 mg), Guaifenesin (200 mg), Phenylephrine HCl (5 mg). Purposes: Pain reliever, Expectorant, Nasal Decongestant. Inactive Ingredients: Corn Starch, Crospovidone, FD&C Red 40 Aluminum Lake, FD&C Yellow 6 Aluminum Lake, Magnesium Stearate, Maltodextrin, Microcrystalline Cellulose, Polyethylene Glycol, Polyvinyl Alcohol, Povidone, Silicon Dioxide, Sodium Starch Glycolate, Stearic Acid, Talc, Titanium Dioxide.
Product Attributes
Warning Contains: Warnings: Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include: skin reddening; blisters; rash; if a skin reaction occurs, stop use and seek medical help right away. Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take with other drugs containing acetaminophen; more than 4,000 mg of acetaminophen in 24 hours; 3 or more alcoholic drinks every day while using this product. Do not use: with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist; if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson's disease), or for 2 weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask
Directions Directions: Do not take more than directed. Do not take more than 12 caplets in any 24-hour period. Adults and Children 12 Years and Over: Take 2 caplets every 4 hours. Children Under 12 Years: Do not use.
About the Producer Better Living Brands

Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.